John Hardy Memorial Hike 2015

My Life So Far

Saturday, August 01, 2015

Wha Happened??

I was feeling so well and so productive in April, May, June and then wham the storm hit and I couldn't even finish the clean up of that.  Now for the last month I have felt lousy, fatigued, and have accomplished nothing.  I can't sleep either.  I had been sleeping well and tasking a nap besides!!  

Somewhere along the way my left leg started hurting and I have been using a heating pad on that every night.  Then the sore throat started and I shut the house up, turned on the humidifier fan and have stayed inside.

About a week and a half ago I did find out what one problem was.  Before the Hardys came I took my box of prescriptions and supplements and put in my bedroom and just took the oxybutynin and allergy pills to be used every day and put them on my sink.  I was taking three times a day what I thought was oxybutynin and one allergy pill.  Then when I was talking to Marilyn I told her the oxybutynin was not working for the last month and that I was so tired I could hardly move.  

After the conversation I went in to get the oxy and was thinking I needed to change the prescription (it is a bladder control pill and I had been running to the bathroom about every hour).  Lo and behold it was my blood pressure medicine of which I should only take one a day!!!  I measured my blood pressure and it was 110 over 62!!!  No wonder I was so tired, three a day is an overdose!!!  I consulted an online dr and they said go down to the one pill a day and I could possibly take two again but never three.  If it was not working right I should go to a doctor and change the prescription. About then the sore throat started.

I treated the sore throat as allergy related and the dryness outside.  On Wednesday I decided I better see if something else was going on as my whole mouth hurt!!  Lozenges were not doing the trick and the throat was not getting any better.  When I told Dr. Tonya the whole scenario (except about my leg) she gave me a prescription for a fungal infection!!!  I looked it up and it can be caused by changing the mix in your throat and mouth by being on antibiotics ( I was on that in June) and dry mouth is also a culprit to change the mix.  We always carry the fungal candida but when it gets upset it can get out of control.  She said it should get dramatically better after even one dose if that is what it is, if not, she would have to resort to antibiotics instead of the Nystatin for fungus.

Well, it did get dramatically better, however the pharmacy gave me one 10 day bottle supply and said I would need to come back for the other bottle??? 20 days, Really?  It was $75, too!!!  I called in to the Dr but no call back so tomorrow I will have to go in and see if two bottles is really necessary.

UPDATE:  I talked to Dr Tonya, she wants me to take it for 15 days and then keep the other on hand in case it comes back!!!  I dd read how dangerous it can be if left untended.  If it gets into the bloodstream, it can be deadly.  Elderly and babies are most vulnerable.  This dry mouth from other medicine is dangerous, who knew????

Will dropped off a bunch of light bulbs as he is cleaning his garage and didn't need them.  I am sure I can use them except for the flood lights.  I wish I had some of those kind of lights.  He called to tell me and I told him I have been sick, I have not been out except to water for almost the whole month. He mentioned going out to dinner again, I thought we established that was not going to happen???

Dr. Tonya told me to take my bp every morning for a week and bring her the results.  She may wean me off of them, I hope so.  I just want to get well.  I have been so tired and so depressed for so long...

Have managed to listen to books though.  I especially liked Kate Atkinson "When Will There Be Good News?"  I have put on Hold two more of hers.

I am having a hard time getting anything on the computer done because my left leg hurts more when I am sitting at the desk,  oh, woe is me.



No comments:

Post a Comment